# SDR AALA20151217005

- Difficulty date: December 17, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 73,698 hours, 39,169 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5966769501
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN AREA ON FRAME 1510, ALONG AFT BOTTOM SIDE.  INSTALLED DOUBLER ON 1510 FRAME 3" X 12" IAW WITH EA 256856.
